MathSciNet Relay Station
MathSciNet bibliographic data
MR1646985 60F15 (60F05 60G42)
Chaâbane, Faouzi; Maâouia, Faïza; Touati, Abderrahmen Généralisation du théorème de la limite centrale presque-sûr pour les martingales vectorielles. (French) [Generalization of the almost-sure central limit theorem for vectorial martingales] C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 2, 229–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement